# SDR CA120917027

- Difficulty date: August 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3080 · Ice Detection
- Part: Tube
- Part number: 131823E6D1080
- Condition: Melted
- Location: De-Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT HORIZONTAL STABILIZER DEICE LINE FOUND MELTED ON LOGO LIGHT ASSY DURING ROUTINE INSPECTION CHECK.
